Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hyper sensitive to smell, headache, vision spinning, dizziness after smelling. Treatment?

I have had increased (hyper) sensitivity to smells,sometimes smell gasoline odor in my home ,low grade constant headache for days ,have had an episode of sense of vision spinning ,only short time ,think longer time would have resulted in nausea and vomiting ,spinning vision was accompanied by dizziness ,many smells are offensive that used to be nearly not noticeable .Can you give me ideas on diagnosing this disorder?thank you rje123
YYYY@YYYY
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for choosing HCM
This may be a systemic disorder or may be functional one in both of these condition you need to be seen clinically, if you do have sinusitis, then I would advise you to first clear this, if this the thing then your symptoms will go away, otherwise please go see the consultant and discus it, have nice day.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor